Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i2-3.230
pages 174-180

A Model of a Certain Class of Dynamical Systems with Discrete State Space

Nikolay A. Zinchuk
National Technical University of Ukraine "Kiev Polytechnical Institute"
Victor I. Ivanenko
National Technical University of Ukraine "Kiev Polytechnical Institute"

RESUMO

An original approach to the description of dynamical systems with discrete state space governed by ordinary differential equations is developed. Traditional control problems for a class of dynamical systems with discrete state space are solved on the basis of this approach. A numerical example is presented.


Articles with similar content:

LEARNING REDUCED SYSTEMS VIA DEEP NEURAL NETWORKS WITH MEMORY
Journal of Machine Learning for Modeling and Computing, Vol.1, 2020, issue 2
Lo-Bin Chang, Dongbin Xiu, Xiaohan Fu
On Optimization Problems for Mixed Systems. Part I
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
D. E. Akbarov, Vasiliy V. Yasinskiy, Valeriy S. Melnik
The Method of Simplified Models Automated Design for Control of Nonlinear Distributed Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Mikhail N. Fomin
The Suboptimal Stochastic Control in Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 3
Sergey V. Sokolov
Identification of Nonlinear Systems with Additive External Action
Journal of Automation and Information Sciences, Vol.50, 2018, issue 4
Victor G. Gorodetskyi